MathSciNet Relay Station
MathSciNet bibliographic data
MR1938288 42C05 (33C45 82B05)
Borodin, Alexei Duality of orthogonal polynomials on a finite set. J. Statist. Phys. 109 (2002), no. 5-6, 1109–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement